Alert archive / Washington / High Wind Watches in 2025

High Wind Watch 2, NWS Spokane, WA

July 13, 2025Douglas County, Okanogan County, Washington

NWS Spokane, WA issued this high wind watch at Jul 13, 2025, 3:38 AM PDT for Douglas County, Okanogan County, Washington. It took effect at Jul 14, 2025, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 13, 2025, 3:38 AM PDT (10:38 UTC)
In effect from
Jul 14, 2025, 3:00 PM PDT
Expired
Jul 13, 2025, 2:55 PM PDT
In force
Issued by
NWS Spokane, WA

Counties Douglas County, WA, Okanogan County, WA

The radar

The Spokane radar (KOTX), 164 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.6 hours before the alert went out and 438 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2328 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS76 KOTX 131038
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
338 AM PDT Sun Jul 13 2025

WAZ043-132215-
/O.NEW.KOTX.HW.A.0002.250714T2200Z-250715T0600Z/
/O.CON.KOTX.HT.Y.0004.000000T0000Z-250715T0300Z/
Okanogan Valley-
Including the cities of Omak, Disautel Pass, Oroville, Tonasket,
Okanogan, Nespelem, Brewster, and Bridgeport
338 AM PDT Sun Jul 13 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY 
EVENING...

* WHAT...For the Heat Advisory, high temperatures 98-105 on Sunday 
  and 90-95 on Monday. Overnight low temperatures 65-73. For the 
  High Wind Watch, north winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Omak, Disautel Pass, Oroville, Tonasket, Okanogan, 
  Nespelem, Brewster, and Bridgeport.

* WHEN...For the Heat Advisory, until 8 PM PDT Monday. For the High 
  Wind Watch, from Monday afternoon through Monday evening.

* IMPACTS...Widespread power outages are possible on Monday. 
  Damaging winds could blow down trees and power lines. Travel could 
  be difficult, especially for high profile vehicles. Hot 
  temperatures may cause heat illnesses. Warm low temperatures will 
  limit ability to cool indoor spaces overnight for those without 
  air conditioning.

* ADDITIONAL DETAILS...High winds on Monday will be from the north 
  funneling down the Okanogan Valley. The potential for damaging 
  winds will come with the initial surge late in the afternoon. 
  Winds may also pick up blowing dust reducing visibility for a 
  brief period.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Drink plenty of fluids and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

If you have access to air conditioning, use it, or find a location 
that does. Even a few hours in a cool location can lower risk. Fans 
may not be adequate.

&&

$$

IDZ002-026-WAZ032-034>036-041-044-132215-
/O.CON.KOTX.HT.Y.0004.000000T0000Z-250715T0300Z/
Coeur d'Alene Area-Lewiston Area-Lower Garfield and Asotin
Counties-Moses Lake Area-Upper Columbia Basin-Spokane Area-
Wenatchee Area-Waterville Plateau-
Including the cities of Ephrata, Wilbur, Coeur d'Alene, Worley,
Quincy, Hayden, Chelan, Spokane Valley, Number 1 Canyon, Moses
Lake, Clarkston, Downtown Spokane, Davenport, Culdesac, Number
2 Canyon, Grand Coulee, Fairfield, Pomeroy, Ritzville, Badger
Mountain Road, Lewiston Grade, Peck, Pangborn Airport, Lapwai,
Cheney, Lewiston, Airway Heights, Wenatchee, Coulee City,
Mansfield, Othello, Waterville, Gifford, Rockford, Alpowa Summit,
Odessa, Entiat, Cashmere, Creston, Post Falls, and Harrington
338 AM PDT Sun Jul 13 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...

* WHAT...High temperatures 95-105 on Sunday and 90-100 on Monday. 
  Overnight low temperatures 65-75.

* WHERE...Ephrata, Wilbur, Coeur d'Alene, Worley, Quincy, Hayden, 
  Chelan, Spokane Valley, Number 1 Canyon, Moses Lake, Clarkston, 
  Downtown Spokane, Davenport, Culdesac, Number 2 Canyon, Grand 
  Coulee, Fairfield, Pomeroy, Ritzville, Badger Mountain Road, 
  Lewiston Grade, Peck, Pangborn Airport, Lapwai, Cheney, Lewiston, 
  Airway Heights, Wenatchee, Coulee City, Mansfield, Othello, 
  Waterville, Gifford, Rockford, Alpowa Summit, Odessa, Entiat, 
  Cashmere, Creston, Post Falls, and Harrington.

* WHEN...Until 8 PM PDT Monday.

* IMPACTS...Hot temperatures may cause heat illnesses. Warm low 
  temperatures will limit ability to cool indoor spaces overnight 
  for those without air conditioning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

If you have access to air conditioning, use it, or find a location 
that does. Even a few hours in a cool location can lower risk. Fans 
may not be adequate.

&&

$$

SVH
1 follow-up statement
116 
WWUS76 KOTX 132155
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
255 PM PDT Sun Jul 13 2025

WAZ043-140600-
/O.UPG.KOTX.HW.A.0002.250714T2200Z-250715T0600Z/
/O.NEW.KOTX.HW.W.0002.250714T2000Z-250715T0600Z/
/O.EXT.KOTX.HT.Y.0004.000000T0000Z-250714T0300Z/
Okanogan Valley-
Including the cities of Tonasket, Brewster, Oroville, Nespelem,
Bridgeport, Omak, Okanogan, and Disautel Pass
255 PM PDT Sun Jul 13 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY...

* WHAT...For the Heat Advisory, high temperatures 98-105 today. For 
  the High Wind Warning, north winds 30 to 40 mph with gusts up to 
  60 mph.

* WHERE...Tonasket, Brewster, Oroville, Nespelem, Bridgeport, Omak, 
  Okanogan, and Disautel Pass.

* WHEN...For the Heat Advisory, until 8 PM PDT this evening. For the 
  High Wind Warning, from 1 PM to 11 PM PDT Monday.

* IMPACTS...Widespread power outages are possible on Monday. 
  Damaging winds could blow down trees and power lines. Travel could 
  be difficult, especially for high profile vehicles. Hot 
  temperatures may cause heat illnesses.

* ADDITIONAL DETAILS...High winds on Monday will be from the north 
  funneling down the Okanogan Valley. The potential for damaging 
  winds will come with the initial surge late in the afternoon. 
  Winds may also pick up blowing dust reducing visibility for a 
  brief period.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

WAZ044-140600-
/O.NEW.KOTX.WI.Y.0007.250714T2300Z-250715T0600Z/
/O.EXT.KOTX.HT.Y.0004.000000T0000Z-250714T0300Z/
Waterville Plateau-
Including the cities of Badger Mountain Road, Mansfield, and
Waterville
255 PM PDT Sun Jul 13 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM PDT MONDAY...

* WHAT...For the Heat Advisory, hot temperatures in the mid 90s. For 
  the Wind Advisory, northwest winds 30 to 40 mph with gusts up to 
  55 mph expected.

* WHERE...Badger Mountain Road, Mansfield, and Waterville.

* WHEN...For the Heat Advisory, until 8 PM PDT this evening. For the 
  Wind Advisory, from 4 PM to 11 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Hot 
  temperatures and may cause heat illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

IDZ002-140600-
/O.NEW.KOTX.WI.Y.0007.250715T0100Z-250715T1800Z/
/O.CON.KOTX.HT.Y.0004.000000T0000Z-250715T0300Z/
Coeur d'Alene Area-
Including the cities of Worley, Post Falls, Hayden, and Coeur
d'Alene
255 PM PDT Sun Jul 13 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...
...WIND ADVISORY IN EFFECT FROM 6 PM MONDAY TO 11 AM PDT TUESDAY...

* WHAT...For the Heat Advisory, temperatures in the mid to upper 
  90s. For the Wind Advisory, northeast winds 20 to 30 mph with 
  gusts up to 50 mph expected.

* WHERE...Worley, Post Falls, Hayden, and Coeur d'Alene.

* WHEN...For the Heat Advisory, until 8 PM PDT Monday. For the Wind 
  Advisory, from 6 PM Monday to 11 AM PDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Hot 
  temperatures may cause heat illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

WAZ037-038-140600-
/O.NEW.KOTX.WI.Y.0007.250714T2300Z-250715T0600Z/
Northeast Mountains-Okanogan Highlands-
Including the cities of Chewelah, Metaline, Flowery Trail Road,
Sherman Pass, Colville, Orin-Rice Road, Republic, Kettle Falls,
Chesaw Road, Metaline Falls, Northport, Newport, Deer Park,
Springdale-Hunters Road, Highway 20 Wauconda Summit, Boulder
Creek Road, Fruitland, Tiger, Wauconda, Inchelium, and Ione
255 PM PDT Sun Jul 13 2025

...WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM PDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Chewelah, Metaline, Flowery Trail Road, Sherman Pass, 
  Colville, Orin-Rice Road, Republic, Kettle Falls, Chesaw Road, 
  Metaline Falls, Northport, Newport, Deer Park, Springdale-Hunters 
  Road, Highway 20 Wauconda Summit, Boulder Creek Road, Fruitland, 
  Tiger, Wauconda, Inchelium, and Ione.

* WHEN...From 4 PM to 11 PM PDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IDZ001-140600-
/O.NEW.KOTX.WI.Y.0007.250715T0100Z-250715T1800Z/
Northern Panhandle-
Including the cities of Eastport, Athol, Clark Fork, Sandpoint,
Schweitzer Mountain Road, Bonners Ferry, and Priest River
255 PM PDT Sun Jul 13 2025

...WIND ADVISORY IN EFFECT FROM 6 PM MONDAY TO 11 AM PDT TUESDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastport, Athol, Clark Fork, Sandpoint, Schweitzer 
  Mountain Road, Bonners Ferry, and Priest River.

* WHEN...From 6 PM Monday to 11 AM PDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WAZ041-140300-
/O.EXT.KOTX.HT.Y.0004.000000T0000Z-250714T0300Z/
Wenatchee Area-
Including the cities of Number 2 Canyon, Wenatchee, Number
1 Canyon, Pangborn Airport, Chelan, Cashmere, and Entiat
255 PM PDT Sun Jul 13 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Hot temperatures in the mid 90s to near 102 degrees.

* WHERE...Number 2 Canyon, Wenatchee, Number 1 Canyon, Pangborn 
  Airport, Chelan, Cashmere, and Entiat.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

IDZ026-WAZ032-034>036-140600-
/O.CON.KOTX.HT.Y.0004.000000T0000Z-250715T0300Z/
Lewiston Area-Lower Garfield and Asotin Counties-Moses Lake Area-
Upper Columbia Basin-Spokane Area-
Including the cities of Othello, Rockford, Pomeroy, Fairfield,
Odessa, Alpowa Summit, Lewiston, Creston, Quincy, Lapwai,
Lewiston Grade, Davenport, Peck, Wilbur, Moses Lake, Ritzville,
Cheney, Grand Coulee, Clarkston, Airway Heights, Downtown
Spokane, Spokane Valley, Ephrata, Gifford, Culdesac, Coulee City,
and Harrington
255 PM PDT Sun Jul 13 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...

* WHAT...High temperatures mainly in the 90s except near 102F 
  Lewiston area Sunday.  Limited overnight relief with low 
  temperatures 65 to 75.

* WHERE...Othello, Rockford, Pomeroy, Fairfield, Odessa, Alpowa 
  Summit, Lewiston, Creston, Quincy, Lapwai, Lewiston Grade, 
  Davenport, Peck, Wilbur, Moses Lake, Ritzville, Cheney, Grand 
  Coulee, Clarkston, Airway Heights, Downtown Spokane, Spokane 
  Valley, Ephrata, Gifford, Culdesac, Coulee City, and Harrington.

* WHEN...Until 8 PM PDT Monday.

* IMPACTS...Hot temperatures may cause heat illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

JW

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this high wind watch went out at Jul 13, 1:17 AM PDT, 2 hours 21 minutes earlier. Its key messages:

  • Hot, dry, and gusty winds leading to elevated to critical fire weather conditions Sunday and Monday.
  • Strong cold front from the north Monday delivering windy conditions.
  • A chance of showers and much cooler over the Idaho Panhandle on Tuesday. Gusty northeast winds in Washington.
Area forecast discussion, Jul 13, 1:17 AM PDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
117 AM PDT Sun Jul 13 2025

.KEY MESSAGES...

- Hot, dry, and gusty winds leading to elevated to critical fire
  weather conditions Sunday and Monday.

- Strong cold front from the north Monday delivering windy
  conditions.

- A chance of showers and much cooler over the Idaho Panhandle
  on Tuesday. Gusty northeast winds in Washington.

&&

.SYNOPSIS...
Hot temperatures today with high temperatures in the 90s to low
100s. Sunday and Monday fire weather concerns will increase due
to the hot, dry, and gusty conditions. Gusty northeast winds
will be in place on Tuesday.

&&

.DISCUSSION...
Sunday: High pressure over the region today will deliver
moderate to major heatrisk as temperatures warm into the mid 90s
to lower 100s. The ridge will begin to flatten late in the day
with increasing west to northwest flow aloft with the passage of
an upper-level front. Onshore flow will increase west of the
Cascades and set up a tightening thermal pressure gradient
across the Cascades which will spill into the Western Basin by
the evening. These winds will reach critical thresholds for fire
weather such that red flag warnings are in place from
Chelan/southern Okanogan to Douglas County where wind speeds
will reach 10-20 mph and gusts around 30 mph during the hottest
portion of the day and lowest humidity values. As the winds
spill further east into Moses Lake, Ephrata, and Wilbur it will
be in the evening hours as temperatures are starting to come
down. Not to say there will not be an hour or two of critical
fire weather conditions but highest probabilities for the
wind/low RH combo closer to 5PM will be where highlights exist.
The hot, dry, and unstable conditions region-wide will without a
doubt create elevated fire weather conditions. Mixing heights
in excess of 7-8k ft AGL will also allow infrequent gusts of
15-20 mph to mix down in the late afternoon and early evening
for many areas and could be problematic for any new fire starts.

Monday: There is A LOT of concern for weather conditions come
Monday and Monday night. All deterministic and ensemble models
are in agreement for high pressure to blossom over the Gulf of
AK and allow a robust shortwave to drop down its eastern flank
and swipe the Inland NW. Historically, this has produced strong
winds from the north for the Okanogan Valley and gusty winds
region-wide. There are still some finer details that need to be
sorted out including timing but as it stands right now, the wave
will drop into southern BC/northern WA around midday and track
to the east through North Idaho Monday night. Initially,
southwest to west winds will increase ahead of this wave and
associated cold front, then a robust punch of northerly winds
are expected to spill southward. The intensity of these winds
will be determined by 1) what time of day they descend southward
(ie how warm is it ahead of it to create the maximum thermal
difference) 2) how much rain falls in southern BC to enhance the
cold pool and ultimately pressure perturbation between BC and
the heat over the Basin. In past events when sufficient rains
fell in BC, winds have gusted 50+ down the Okanogan Valley and
through some of the north to south aligned drainages in northern
Washington. This may be the lacking factor for the extreme
winds...but something that we will continue to closely monitor
in future model hi-res model runs. Currently, the UW WRF has
gusts 35-40 kts for the Okanogan Valley which comes through
after 5PM. The latest HRRR which goes out through 5PM has gusts
of 30kts. So an extreme wind event does not come with high
confidence but nonetheless, the Okanogan Valley is going to blow
hard and spill into the Waterville Plateau and portions of the
Western Basin. Fire Weather Watches have been issued. There is
also concern for patchy blowing dust and tree damage. The
Okanogan Valley is favored due to its channeling and
orientation. For the remainder of the region, it will still be a
problematic day for fires given temps still in the 90s and dry
conditions with gusts 20-30 mph.

Going into Monday night and the upper-low shifts east, precip
and rain cooled air will pool in southeastern BC and southern
Alberta with some precip possibly expanding into far NE WA and N
ID. Concerns will shift toward a punch of northeast winds
coming through North Idaho and NE WA. As these northeast winds
descend to the southwest, gusts of 30-40 mph or possibly
stronger will be a concern overnight and into early Tuesday
morning. This unusual wind direction can result in tree damage
and power outages though confidence is moderate that any gusts
of 40 mph or stronger would be short-lived in nature.

Tuesday:  For Tuesday, the region will be in a moderate northeast
to southwest pressure gradient with blustery northeast winds.
Temperatures will be cooler (80s) with relatively higher
humidity values (20-30%) but still dry enough to have concern
for fire weather. Any new fires will be wind driven by atypical
wind direction (northeast) and have the potential to spread to
the south/southwest. The European Ensemble anomaly charts are
quite concerning for these northeast winds showing a large swath
of 90% of its members indicating significant anomalies from
forecasts produced for this 2-week period. These anomalies
stretch from N Idaho all the way to Kittitas Valley. Raw numbers
for wind speeds are 10-20 mph with gusts in the 30-35 mph
range.

Wednesday - Sunday: Wednesday will deliver less impacts as the
system moves off to the east and weak high pressure begins to
build on to the coast. Confidence Thursday into the weekend
rapidly decreases with nearly half of the ensemble members
showing weak ridging and half the members showing a trough.
Models are having a hard timing sorting out the track an depth
of the next low dropping down from the Gulf of AK and track (off
the coast, over the Inland, or just a glancing blow over the
ridge. Moderate confidence for temperatures to warm Wednesday
and Thursday then spread is 10-15 degrees in temps thereafter.
/sb

&&

.AVIATION...
06Z TAFS: VFR conditions will prevail across the Inland
Northwest this weekend. Expect high cirrus clouds at times.
Breezy west winds develop through the Cascade gaps with gusts
20-28kts Sunday afternoon. In the Basin and Spokane area, gusts
will be closer to 20kts or less.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence
that VFR conditions will continue at all TAF sites. SB
-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane
airports, please refer to the Aviation Dashboard on our
webpage: https:/www.weather.gov/otx/avndashboard

&&

.Preliminary Point Temps/PoPs...
Spokane        97  65  91  59  80  55 /   0   0   0  10  10  10
Coeur d'Alene  96  64  91  57  78  55 /   0   0   0  20  20  10
Pullman        93  61  88  55  80  51 /   0   0   0   0  10  10
Lewiston      102  71  99  67  91  62 /   0   0   0   0  10   0
Colville       97  55  88  47  79  45 /  10  10  10  30  20  10
Sandpoint      93  59  85  54  75  49 /   0   0  20  50  30  10
Kellogg        91  66  87  59  73  56 /   0   0   0  30  30  10
Moses Lake    102  67  95  65  86  58 /   0   0   0   0  10   0
Wenatchee     101  72  93  67  88  65 /   0   0   0   0  10   0
Omak          101  66  91  60  89  58 /   0   0   0  10  10   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
WA...Heat Advisory until 8 PM PDT Monday for Lower Garfield and
     Asotin Counties-Moses Lake Area-Okanogan Valley-Spokane
     Area-Upper Columbia Basin-Waterville Plateau-Wenatchee
     Area.
     Fire Weather Watch from Monday afternoon through Monday
     evening for Foothills of Central Washington Cascades
     (Zone 705)-Methow Valley (Zone 704)-Okanogan Valley (Zone
     703)-Waterville Plateau (Zone 706)-Western Columbia Basin
     (Zone 707).
     Red Flag Warning from 2 PM this afternoon to 9 PM PDT this
     evening for East Washington Central Cascades (Zone 696)-
     Foothills of Central Washington Cascades (Zone 705)-
     Methow Valley (Zone 704)-Waterville Plateau (Zone 706).
ID...Heat Advisory until 8 PM PDT Monday for Coeur d'Alene Area-
     Lewiston Area.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:40 PM PDTRed Flag WarningOTXAdams, Asotin, Chelan, Columbia, Douglas, Ferry and 7 more32 hr
Jul 13, 2:55 PM PDTHigh Wind WarningOTXDouglas, Okanogan32 hr
Jul 13, 2:55 PM PDTWind AdvisoryOTXDouglas, Ferry, Grant, Okanogan, Pend Oreille, Spokane and 1 more44 hr

Nearby

High Wind Watches in Washington, 2025Every high wind watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.